Alert archive / Missouri / Wind Advisories in 2025

Wind Advisory 10, NWS Springfield, MO

December 18, 2025Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri

NWS Springfield, MO issued this wind advisory at Dec 18, 2025, 12:19 AM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Dec 18, 2025, 12:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2025, 12:19 AM CST (06:19 UTC)
In effect from
Dec 18, 2025, 12:00 PM CST
Expired
Dec 18, 2025, 8:00 PM CST
In force
8 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WWUS73 KSGF 180619
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1219 AM CST Thu Dec 18 2025

KSZ073-097-101-MOZ066-077-088-093-101-190000-
/O.NEW.KSGF.WI.Y.0010.251218T1800Z-251219T0000Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Columbus, Pineville, Baxter Springs,
Lamar, Chicopee, Anderson, Riverton, Nevada, Goodman, Noel,
Kenoma, Lowell, Pittsburg, Neutral, Pawnee Station, Lone Oak,
Rocky Comfort, Joplin, South West City, Fort Scott, Carthage,
Sherwin, Stippville, and Neosho
1219 AM CST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS 
EVENING...

* WHAT...Sustained northwest winds 20 to 25 mph with gusts up to 45 
  mph expected.

* WHERE...In Kansas, Bourbon, Cherokee, and Crawford Counties. In 
  Missouri, Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...From noon today to 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

JD
3 follow-up statements
350 
WWUS73 KSGF 181647
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1047 AM CST Thu Dec 18 2025

MOZ055>058-067>071-078>083-089>092-094>098-102>106-190200-
/O.EXB.KSGF.WI.Y.0010.251218T1800Z-251219T0200Z/
Benton-Morgan-Miller-Maries-St. Clair-Hickory-Camden-Pulaski-
Phelps-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-Greene-Webster-
Wright-Lawrence-Christian-Douglas-Howell-Shannon-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Howes, Appleton City, Rogersville, Indian
Point, Ava, Decaturville, Jadwin, Wilderness, Hollister,
Northwye, Forsyth, Springfield, El Dorado Springs, Salem,
Cassville, Alton, Seymour, South Fork, Northview, Caplinger
Mills, Elsey, Christian Center, Edgewater Beach, Duncan, Quincy,
Greer, Stover, Laquey, Filley, Ozark, Kimberling City, Lincoln,
Teresita, Windyville, Rocky Mount, Vichy, Johnson City, Cole
Camp, Cedar Springs, Aurora Springs, Foose, Thayer, Thomasville,
Mountain Grove, Laurie, Roby, White Church, Plato, Montier,
Branson, Selmore, Mansfield, Warsaw, Lake Ozark, Camdenton,
Versailles, Osage Beach, Village of Four Seasons, Dawson,
Meinert, Pottersville, Lynchburg, Hermitage, Aurora, Monett,
Cross Timbers, Bangert, Winona, Ozark Beach, Edmonson, Mount
Vernon, Darien, Marshfield, Whitakerville, Madry, Eldon, Tiffin,
Charity, Vanzant, Squires, Waynesville, Kirbyville, Buffalo, Lake
Spring, Dogwood, Couch, Goodhope, Lockwood, Birch Tree, Plad,
Wheatland, Wasola, Lebanon, March, Fort Leonard Wood, Huggins,
Rolla, Arnica, Nixa, Mora, Weaubleau, Bolivar, Greenfield, Siloam
Springs, West Plains, Rome, Roach, Olive, Graff, Silver Dollar
City, Bendavis, Pittsburg, Pomona, Marionville, Gladden, Crane,
Crockerville, Powersite, and Stockton
1047 AM CST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...West to northwest winds 20 to 30 mph with gusts up to 45 
  mph expected.

* WHERE...Portions of central, east central, south central, 
  southwest, and west central Missouri.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KSZ073-097-101-MOZ066-077-088-093-101-190200-
/O.EXT.KSGF.WI.Y.0010.251218T1800Z-251219T0200Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Pineville, Lone Oak, Lowell, Joplin,
Stippville, Neosho, Fort Scott, Anderson, Columbus, Pawnee
Station, Carthage, Goodman, Lamar, Chicopee, Riverton, Rocky
Comfort, Noel, Neutral, Kenoma, Pittsburg, South West City,
Baxter Springs, Nevada, and Sherwin
1047 AM CST Thu Dec 18 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Kansas, Bourbon, Cherokee, and Crawford Counties. In 
  Missouri, Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

EW
599 
WWUS73 KSGF 182110
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
310 PM CST Thu Dec 18 2025

KSZ073-097-101-MOZ066-077-088-093-101-190200-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-251219T0200Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Chicopee, Joplin, Columbus, Rocky
Comfort, Pittsburg, Kenoma, Anderson, Baxter Springs, Pawnee
Station, South West City, Lamar, Stippville, Lowell, Lone Oak,
Riverton, Goodman, Noel, Sherwin, Nevada, Neosho, Pineville, Fort
Scott, Neutral, and Carthage
310 PM CST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In Kansas, Bourbon, Cherokee, and Crawford Counties. In 
  Missouri, Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MOZ055>058-067>071-078>083-089>092-094>098-102>106-190200-
/O.CON.KSGF.WI.Y.0010.000000T0000Z-251219T0200Z/
Benton-Morgan-Miller-Maries-St. Clair-Hickory-Camden-Pulaski-
Phelps-Cedar-Polk-Dallas-Laclede-Texas-Dent-Dade-Greene-Webster-
Wright-Lawrence-Christian-Douglas-Howell-Shannon-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Huggins, Marshfield, Edmonson, Indian
Point, Stockton, Mora, Christian Center, El Dorado Springs,
Forsyth, Foose, Rocky Mount, Kirbyville, Goodhope, Salem, Birch
Tree, South Fork, Aurora Springs, Arnica, March, Bolivar,
Camdenton, Mountain Grove, Quincy, Weaubleau, Pottersville,
Monett, Bangert, Hollister, Rome, Decaturville, Marionville,
Thayer, Pittsburg, Couch, Cole Camp, Branson, Bendavis, Selmore,
Cassville, White Church, Cross Timbers, Gladden, Nixa, Fort
Leonard Wood, Osage Beach, Dogwood, Seymour, Roach, Plato,
Windyville, Montier, Tiffin, Meinert, Appleton City, Lockwood,
Springfield, Caplinger Mills, Northview, Lebanon, Cedar Springs,
Laurie, Whitakerville, Dawson, Teresita, Howes, Johnson City,
Vichy, Mansfield, Winona, Rogersville, Lake Spring, Ozark,
Village of Four Seasons, Waynesville, Hermitage, Elsey, Silver
Dollar City, Wilderness, Olive, Greer, Warsaw, Jadwin, Kimberling
City, Duncan, Lake Ozark, Ozark Beach, Eldon, Thomasville, Crane,
Edgewater Beach, Aurora, Buffalo, West Plains, Darien, Vanzant,
Lincoln, Roby, Wheatland, Ava, Alton, Squires, Versailles,
Wasola, Crockerville, Greenfield, Siloam Springs, Filley,
Northwye, Pomona, Stover, Mount Vernon, Lynchburg, Graff, Plad,
Laquey, Rolla, Charity, Powersite, and Madry
310 PM CST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, south central, 
  southwest, and west central Missouri.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

EW
984 
WWUS73 KSGF 190142
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
742 PM CST Thu Dec 18 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190245-
/O.EXP.KSGF.WI.Y.0010.000000T0000Z-251219T0200Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St.
Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Ozark Beach, Foose, Crockerville, Darien,
Kimberling City, Rogersville, Crane, Pittsburg, Hermitage, Lake
Spring, Northview, Christian Center, Ozark, Elsey, Alton, Pawnee
Station, Windyville, Powersite, Quincy, Montier, Sherwin, Laquey,
Noel, Monett, Neosho, Selmore, Goodman, Squires, Eldon, Vanzant,
Appleton City, Birch Tree, Waynesville, Olive, Roby, Rocky
Comfort, Silver Dollar City, Riverton, Lincoln, Meinert, El
Dorado Springs, Pomona, Baxter Springs, Stover, Stippville,
Dogwood, Indian Point, Lamar, Ava, Kirbyville, Jadwin, Mount
Vernon, South Fork, Salem, Graff, Wheatland, Rome, Marshfield,
Weaubleau, Mountain Grove, Caplinger Mills, Laurie, Madry,
Northwye, Village of Four Seasons, March, Neutral, Bangert,
Mansfield, Stockton, Johnson City, White Church, Filley,
Lockwood, Lebanon, Joplin, Whitakerville, Plato, Greer, Fort
Scott, Nixa, South West City, Nevada, Wasola, Couch, Arnica,
Wilderness, Gladden, Plad, Howes, Kenoma, Goodhope, Camdenton,
Teresita, Bendavis, Carthage, Buffalo, Rocky Mount, Decaturville,
Marionville, Aurora Springs, Bolivar, Rolla, Fort Leonard Wood,
Columbus, Cross Timbers, Aurora, Pineville, Roach, Anderson, West
Plains, Edgewater Beach, Duncan, Cedar Springs, Lone Oak, Cole
Camp, Pottersville, Seymour, Greenfield, Dawson, Branson,
Hollister, Siloam Springs, Thayer, Charity, Forsyth, Lowell,
Osage Beach, Cassville, Tiffin, Mora, Thomasville, Chicopee,
Vichy, Versailles, Edmonson, Springfield, Warsaw, Huggins,
Lynchburg, Lake Ozark, and Winona
742 PM CST Thu Dec 18 2025

...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING...

The threat has ended.

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

KP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Dec 17, 11:27 PM CST, 52 minutes earlier. Its key messages:

  • Isolated to scattered light showers and drizzle tonight through Thursday morning. Most locations will receive less than half an inch of rain.
  • Sustained northwest winds of 15 to 20+ mph with wind gusts up to 30 to 40+ mph on Thursday.
  • Elevated to significant fire danger across extreme western Missouri and southeast Kansas Thursday afternoon.
  • Dry and unseasonably warm conditions are favored this weekend into next week.
Area forecast discussion, Dec 17, 11:27 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1127 PM CST Wed Dec 17 2025

.KEY MESSAGES...

- Isolated to scattered light showers and drizzle tonight
  through Thursday morning. Most locations will receive less
  than half an inch of rain.

- Sustained northwest winds of 15 to 20+ mph with wind gusts up
  to 30 to 40+ mph on Thursday.

- Elevated to significant fire danger across extreme western
  Missouri and southeast Kansas Thursday afternoon.

- Dry and unseasonably warm conditions are favored this weekend
  into next week.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 214 PM CST Wed Dec 17 2025

Current satellite imagery as of 2PM shows a band of scattered
mid to high level clouds continuing to make its way through
southeast Missouri behind the weak shortwave trough that pushed
through the area this morning. Additionally, low to mid level
clouds have begun to push north into southern Missouri, with
overcast skies between 2-3kft. Temperatures so far have ranged
in the mid 50s to low 60s across the area.

Models show an upper level trough currently deepening over the
wester CONUS, which is progged to trek eastward towards the
region, dragging an associated cold front through the area
tomorrow morning. Coinciding with this, a 50-65kt low level jet
(LLJ) looks to develop over Kansas later this evening/tonight,
pushing into western Missouri by Thursday morning. This system
will be the main focus through the forecast period, with the
various potential impacts outlined below:

Drizzle/Light Showers Tonight into Thursday Morning:
Moisture and lift will continue advecting into the area this
evening as the LLJ and cold front approach the region. With
"warmer" cloud tops leading to a lack of cloud ice potential,
areas of patchy drizzle will be possible beginning later this
afternoon/evening. The better chances look to remain south of
Highway 60, however some isolated areas further north could see
some drizzle later tonight. Additionally, guidance suggests
anywhere up to 100-200 J/kg of mean MUCAPE as the cold front
pushes through, leading to some convective precipitation
potential as well. This is expected to remain in the form of
isolated to scattered light showers, with accumulations less
than 0.10" west of Highway 65, and between 0.10"-0.25" east of
Highway 65. A few isolated rumbles of thunder will be possible,
especially further east towards south- central Missouri, however
no severe weather is expected for our area. The front is
progged to push through the area by late morning/early
afternoon, ending precipitation chances from west to east.

Gusty Winds:
As the system approaches from the west, winds will begin to
increase this afternoon as the pressure gradient tightens up,
with gusts up to 25-35mph overnight. Observations already show
some southwesterly gusts up to 20-25mph west of Highway 65 as of 2PM.
Once the cold front pushes through in the morning, winds will
shift out of the northwest, with gusts between 30-40mph through
the entirety of the afternoon and evening hours before
decreasing from west to east Thursday night. ECMWF shows a wind
gust EFI between 0.8-0.9, highlighting potentially anomalous
winds for this time of year. Debated issuing a Wind Advisory for
our western two tiers of counties, however decided against it
for now. Bufkit HREF momentum transfer keeps gusts below Wind
Advisory Criteria, with NBM 90th percentile also keeping things
right at or below criteria. It's going to be close, with
ensemble probabilities of gusts >45mph ranging between 50-75%
along/west of I-49. Therefore, can't fully rule out an advisory
being issued with the next forecast package.

Fire Weather Concerns:
Behind the frontal passage in the morning, skies are expected to
clear out, with dry air filtering in. As a result, relative
humidity values will begin to drop, with minimum RHs in the
35-55% range east of Hwy 65, and the 25-35% range west of Hwy 65
(lower in far southeast Kansas). The main area of concern for
fire weather remains west of Highway 65, especially closer to
the I-49 corridor and west. This is where the lower RHs and
higher gusts are expected. HREF joint probability of RH <25% and
wind speeds >20mph (Red Flag Warning criteria) continue to
showcase a 50-60% probability over the western 2 tiers of
counties in our forecast area. Additionally, SPC has highlighted
this area in an Elevated Fire Weather Outlook, which isn't as
common for our CWA, as discussed in the previous forecast.
Similar to the Wind Advisory potential, confidence in Red Flag
criteria being met remains too low at this time to issue any
headlines, however we'll continue to monitor trends as we head
into tonight/tomorrow.

Temperatures Thursday:
Cold air advection will be slightly delayed behind the frontal
passage, allowing afternoon highs to range in the mid to upper
50s, potentially reaching 60 once again towards the MO/AR
border.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 214 PM CST Wed Dec 17 2025

The colder airmass arrives by Thursday night as high pressure
settles into the region, with overnight lows in the 20s. Winds
should be settled down by this time, however some residual
breezy conditions will result in wind chills dipping into the
teens (primarily east of Hwy 65) and low 20s.

After afternoon highs in the 40s to low 50s on Friday, zonal
flow with broad upper level ridging takes over the central
CONUS, leading to dry conditions (precip. chances <10% through
at least next Wednesday), and temperatures warming back up well
above normal.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1120 PM CST Wed Dec 17 2025

Patchy drizzle is moving through southern Missouri at the start
of the TAF period along with MVFR and IFR ceilings. Drizzle will
transition to light showers after 12Z with an approaching cold
front as it passes through central Missouri. Breezy south-
southwest winds gusting to 25 to 30 kt will shift to the
northwest behind the front. Strong winds will continue through
the afternoon, with gusts to 30 to 35 kt likely.

Skies will clear behind the front through the morning and
afternoon. There is some indication of a few scattered low to
mid-level clouds dipping into central Missouri during the
afternoon, though no reductions in flight category are expected
at the terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Melto
LONG TERM...Melto
AVIATION...Didio
Hazardous weather outlook, Dec 17, 7:16 PM CST, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
716 PM CST Wed Dec 17 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
716 PM CST Wed Dec 17 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated non thunderstorm wind risk.

DISCUSSION...

South to southwest winds will gust up to 25-35 mph this evening
and tonight.

There is a very low 5 to 15% chance of an isolated thunderstorm
east of Highway 65 late tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Northwest wind gusts of 30 to 40+ mph will be common Thursday.

Elevated to Significant fire danger will be possible Thursday
afternoon, particularly for locations west of Highway 65 where
relative humidity values are lowest and sustained winds are
highest.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 12:26 AM CSTRed Flag WarningSGFBourbon, Cherokee, Crawford18 hr
Dec 18, 10:17 AM CSTSpecial Weather StatementSGFDent, Douglas, Howell, Maries, Oregon, Ozark and 3 more88 min

Nearby

Wind Advisories in Missouri, 2025Wind Advisories in Kansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.